# SDR IPXA12M74021

- Difficulty date: May 25, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 58,806 hours, 8,046 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7762501
- Condition: Corroded
- Location: Bs 1541 L52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON 52 CORRODED AT STA 1541.  INSTALLED REPLACEMENT LONGERON 52, SECTION BETWEEN STA 1530-1560 AT PRODUCTION SPLICE FITTINGS IAW SRM 51-33-01, 51-35-01.
